# SDR 2002F00817

- Difficulty date: May 28, 2002
- Submitted: August 20, 2002
- Operation: Air carrier
- Aircraft: N198AT
- Make and model: Lkheed 1011385115
- Aircraft serial: 193B1111
- Aircraft time: 70,233 hours, 18,426 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 CARGO PIT HAS CORRODED NUT PLATES ON LOWER AFT FLOOR FRAME.  REMOVED AND REPLACED RT TEE CAP IAW SRM 51-40-01.  CORROSION LEVEL 2.
